Transversal Core of Intuitionistic Fuzzy k-Partite Hypergraphs

K.K Myithili, R Keerthika


In graph theory, a transversal is a set of vertices incident to every edge
in a graph but in Intuitionistic Fuzzy k-Partite Hypergraph(IFk-PHG),
the transversal is a hyperedge which cuts every hyperedges. In this
article, Intuitionistic Fuzzy Transversal(IFT), minimal IFT, locally
minimal IFT, IFTC(Intuitionistic Fuzzy Transversal Core) of IFk-
PHG has been defined. It has been proved that every IFk-PHG has
a nonempty IFT. Also few of the properties relating to the transversal
of IFk-PHG were discussed.


IFT; minimal IFT; locally minimal IFT; IFTC of IFk- PHG.

Full Text:



K. T. Atanassov. Intuitionistic Fuzzy Sets - Theory and Applications. Physica -

Verlag, New York, 1999.

B. C. Graphs and Hypergraphs. North - Holland, New York, 1976.

N. P. Mordeson J N. Fuzzy Graphs and Fuzzy Hypergraphs. Physica - Verlag,

New York, 2000.

A. M. Myithili K K, Parvathi R. Certain types of intuitionistic fuzzy directed

hypergraphs. Springer - Verlag, 2:1–9, 2014.

K. R. Myithili K K. Types of intuitionistic fuzzy k-partite hypergraphs. AIP

Conference Proceedings, 2261:030012–1 – 030012–13, 2020.

P. R. Myithili K K. Transversals of intuitionistic fuzzy directed hypergraphs.

Notes on Intuitionistic Fuzzy Sets, 21(3):66–79, 2015.

P. R. Myithili K K. Properties of transversals of intuitionistic fuzzy directed hypergraphs.

Advances in Fuzzy Sets and Systems, 2:1–9, 2016.

J. Roy H. Goetschel. Introduction to fuzzy hypergraphs and hebbian structures.

Fuzzy Sets and Systems, 76:113–130, 1995.

J. Roy H. Goetschel. Fuzzy transversals of fuzzy hypergraphs. Fuzzy Sets and

Systems, 84:235–254, 1996.

J. Roy H. Goetschel. Fuzzy colorings of fuzzy hypergraphs. Fuzzy Sets and

Systems, 94:185–204, 1998.

A. K. T. On index matrix representation of the intuitionistic fuzzy graphs. Notes

on Intuitonistic Fuzzy Set, 4:73–78, 2002.

A. K. T. On Intuitionistic Fuzzy Sets Theory. Springer, New York, 2012.



  • There are currently no refbacks.

Copyright (c) 2023 K.K Myithili, R Keerthika

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.